Select language: En
0
2013
Impact Factor

    General scheme of asymptotic investigation of stable contrast structures

    2010, Vol. 6, No. 1, pp.  181-186

    Author(s): Nefedov N. N.

    General scheme of asymptotic investigation of the questions of existence and stability of the contrast structures is proposed. This scheme is based on the development of the asymptotic method of differential inequalities, which was developed by author for different classes of singularly perturbed problems.



    Keywords: contrast structures, singular perturbations, differential inequalities
    Citation: Nefedov N. N., General scheme of asymptotic investigation of stable contrast structures, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 1, pp.  181-186
    DOI:10.20537/nd1001014


    Download General scheme of asymptotic investigation of stable contrast structures
    PDF, 506.02 Kb